no, it dos not
No it does not cause blood clots, in fact there are studies which show that simvastatin may help act against blood clots in veins.
My sister takes Simvastatin for her cholesterol.
Don't think it it causes blood clots cause my sister is at high risk for them, so she wouldn't take the medication if this was the case. Shouldn't those pills do exactly the opposite?
At the risk of sounding redundant, zocor does not cause blood clots. However, I found one study on Medscape which suggests it may cause myopathy (muscle weakness) but only for less than 0.1% of patients which is not very much.(http://www.medscape.com/viewarticle/705355).
Your body makes cholesterol, but it also comes from food.
Normally the body balances the cholesterol it makes with the cholesterol it gets from food. This means if more cholesterol comes from food, less is made by the body. However, if you eat a diet high in fat, your body may not keep this balance and your cholesterol levels rise.
Simvastatin works by reducing the amount of cholesterol made by the liver.